MAUDE Adverse Event Report: SI-BONE, INC. IFUSE TORQ IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE TORQ IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 10060T
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is user error: using too long of an implant.Additionally, per the surgical technique manual, the surgeon is instructed as follows: "prior to closure, always obtain final fluoroscopic images in the lateral, inlet, and outlet views to confirm no cortical wall breach, foramen breach, or other malposition.".
 
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2021 where two screw type implants were installed.The patient complained of radicular pain following the initial procedure.The surgeon determined that the inferior positioned implant was impinging on the neuroforamen causing radicular pain.In (b)(6) 2021, the surgeon performed a revision procedure where the inferior positioned implant was removed and replaced with a shorter implant of the same type using the explant void.No other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.

Brand Name
IFUSE TORQ IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
MDR Report Key12738841
Report Number3007700286-2021-00114
Device Sequence Number11123277
Product Code OUR
UDI-Device Identifier00810055520084
UDI-Public00810055520084
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203247
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2026
Device Model Number10060T
Device Lot Number9035201
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR